6 paper(s) uploaded by qiding.

Index Title Upload Time Modified Time
1

The rigidity theorems of self shrinkers

Qi Ding Fudan University Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1901.10001

Trans. A.M.S., 366, 5067-5085, 2014
[ Download ] [ 2019-01-19 00:02:00 uploaded by qiding ] [ 1262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-01-19 00:02:00 -
2

The rigidity theorems for Lagrangian self shrinkers

Qi Ding Fudan University Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1901.10002

J. Reine. Angew. Math., 692, 109-123, 2014
[ Download ] [ 2019-01-19 00:14:03 uploaded by qiding ] [ 693 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-01-19 00:14:03 -
3

Minimal graphic functions on manifolds of non-negative Ricci curvature

Qi Ding Fudan University J. Jost Max Planck Institute for Mathematics in the Sciences Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1912.10001

Comm. Pure Appl. Math., 69, (2), 323-371, 2016
[ Download ] [ 2019-12-24 11:37:56 uploaded by qiding ] [ 656 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 11:37:56 2019-12-24 11:44:20
4

Existence and non-existence of area-minimizing hypersurfaces in manifolds of non-negative Ricci curvature

Qi Ding Fudan University J. Jost Max Planck Institute for Mathematics in the Sciences Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1912.10002

Amer. J. Math., 138, (2), 287-327, 2016
[ Download ] [ 2019-12-24 11:43:51 uploaded by qiding ] [ 576 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 11:43:51 -
5

Subsequent singularities of mean convex mean curvature flows in smooth manifolds

Qi Ding Fudan University

Differential Geometry mathscidoc:1912.10003

Calc. Var. Partial Differential Equations, 55, (1), 1-12, 2016
[ Download ] [ 2019-12-24 11:50:48 uploaded by qiding ] [ 511 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 11:50:48 -
6

The rigidity theorems of self shrinkers via Gauss maps

Qi Ding Fudan University Yuanlong Xin Fudan University Ling Yang Fudan University

Differential Geometry mathscidoc:1912.10004

Advances in Mathematics, 303, (5), 151-174, 2016
[ Download ] [ 2019-12-24 12:49:14 uploaded by qiding ] [ 605 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 12:49:14 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved